MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION SARNS CENTRIFUGAL PUMP ADAPTER

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION SARNS CENTRIFUGAL PUMP ADAPTER
Model Number 824043
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during prime, the centrifugal pump adapter is not holding the head in properly.As per the user facility, it was held firmly by hand for the entire case by a second assistant, and used unit until replacement is received.No known impact or consequence to patient.Product was not changed out.Procedure was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on july 29, 2020.Upon further investigation of the reported event, the following information is new and/or changed: h6 (identification of evaluation codes 4114, 3221, 4315).Method code: 4114 - device not returned.Results code: 3221 - no findings available.Conclusions code: 4315 - cause not established.The sample was not returned; therefore, a thorough investigation could not be performed and a definitive root cause could not be determined.Adapters are 100% tested prior to release including pump interface testing.Retention samples are not kept for this product line.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
SARNS CENTRIFUGAL PUMP ADAPTER
Common Device Name
CENTRIFUGAL PUMP
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
MDR Report Key10338145
Report Number1124841-2020-00172
Device Sequence Number2978831
Product Code KFM
UDI-Device Identifier00699753450417
UDI-Public(01)00699753450417
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K112229
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number824043
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;